# SDR AU970530

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172N
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Stud
- Part number: 3116
- Condition: Broken
- Location: Eng Cyl
- Component: Lyc
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 CYLINDER EXHAUST VALVE ROCKER STUD BROKEN - INLET VALVE BROKEN AND PUSHROD BENT
